RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Larin, Sergey Vasiljevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 10

Number of views:
This page:396
Abstract pages:1372
Full texts:586
References:144
Professor
Candidate of physico-mathematical sciences (1968)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 16.07.1939
E-mail:
UDC: 519.4, 519.41/47, 512.5

Subject:

Theory of groups.

   
Main publications:
  1. Larin S.V., “Metabelevy kvazipolya bez krucheniya”, Vserossiiskaya konferentsiya po matematike i mekhanike, Tezisy dokladov, TGU, Tomsk, 2008, 52–53
  2. Larin S.V., “Poluizomorfizmy periodicheskikh abelevykh grupp”, Sibirskii matematicheskii zhurnal, VII:2 (1966), 298–306  mathscinet  zmath

http://www.mathnet.ru/eng/person18713
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/325090

Publications in Math-Net.Ru
2009
1. Sergey V. Larin, “Metafields and Description of Metabelian Groups without the Involutions”, J. Sib. Fed. Univ. Math. Phys., 2:2 (2009),  189–205  mathnet
2005
2. S. V. Larin, “On a problem from the Kourovka Notebook”, Fundam. Prikl. Mat., 11:3 (2005),  119–125  mathnet  mathscinet  zmath; J. Math. Sci., 144:2 (2007), 3955–3959  scopus
2002
3. S. V. Larin, A. I. Sozutov, “On the Structure of Locally Graded $\overline T$-Groups”, Mat. Zametki, 71:4 (2002),  633–636  mathnet  mathscinet  zmath  elib; Math. Notes, 71:4 (2002), 576–579  isi  scopus
1995
4. S. V. Larin, A. I. Sozutov, “Splittable groups with splitting component of prime index”, Mat. Zametki, 57:3 (1995),  377–385  mathnet  mathscinet  zmath; Math. Notes, 57:3 (1995), 266–270  isi
1992
5. S. V. Larin, “Groups with the maximal condition”, Mat. Zametki, 51:3 (1992),  58–62  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 262–265  isi
1977
6. S. V. Larin, “Abelian groups admitting fixed-point-free automorphisms of order $q^n$”, Mat. Zametki, 21:2 (1977),  239–250  mathnet  mathscinet  zmath; Math. Notes, 21:2 (1977), 132–137
1974
7. S. V. Larin, “Semi-isomorphisms on certain classes of groups”, Sibirsk. Mat. Zh., 15:3 (1974),  546–554  mathnet  mathscinet  zmath; Siberian Math. J., 15:3 (1974), 392–397
1972
8. M. M. Glukhov, S. V. Larin, “Abelian and metabelian groups with regular automorphisms and semiautomorphisms”, Mat. Zametki, 12:6 (1972),  727–738  mathnet  mathscinet  zmath; Math. Notes, 12:6 (1972), 876–881
1966
9. S. V. Larin, “Semi-isomorphisms of periodic abelian groups”, Sibirsk. Mat. Zh., 7:2 (1966),  298–306  mathnet  mathscinet  zmath
10. S. V. Larin, N. V. Loiko, “Semi-isomorphisms of abelian groups without torsion”, Sibirsk. Mat. Zh., 7:2 (1966),  293–297  mathnet  mathscinet  zmath

1976
11. M. M. Glukhov, S. V. Larin, “Letter to editor”, Mat. Zametki, 19:6 (1976),  952  mathnet  mathscinet  zmath; Math. Notes, 19:6 (1976), 555

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020